# SDR REXA2019102341551

- Difficulty date: October 4, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 60031902287
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; HIDDEN CRACK:[DURING REMOTION OF FASTENERS, RELATED WITH NRC 0465 ] CRACK IN AFT UPPER CORNER AT MAIN PASSENGER DOOR. (L1) (PTAS)      
"
"SUMMARY: AFTER CORNER WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6. (C). AND SRM 51-42-13-001-001-A01 PAR. 6. (C).              
"
